# SDR GTIA050243

- Difficulty date: August 26, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING REFUELING STATION DOOR CUTOUT INBOARD CORNER DOUBLER CRACKED.  REMOVED CRACKED SECTION AND FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED DOUBLER.  (M)
